# SDR HEEA084646

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 12,738 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 071119208
- Part serial: 2508
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER INOPERATIVE. FOUND HEADER P305, TRANSISTOR Q206, DISPLAY DS103 AND PHOTOCELL V101 BAD.  ALSO FOUND CARBON UNDER P305 BETWEEN PINS 12 AND 13.  REPLACED HEADER, TRANSISTOR, DISPLAY AND PHOTOCELL AND REMOVED CARBON.  REPAIRED.  BENCH CHECK GOOD.
